# SDR REXA2022071301555

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Part number: CRJ95713325
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN ON PANEL 622CB HAS DAMAGE.	EVALUATED DAMAGED PANE #622CB. SUBMITTED TO ENGINEERING AND RECEIVED COMPLIED WITH ALL STEPS OF EA CRJ-957-13325 REV A 4-30-2022
